Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 226

All articles in this issue are freely accessible.

An $L^{1}$-space for Boolean algebras and semireflexivity of spaces $L^{∞}(X,Σ,𝜇)$
Dennis Sentilles.
Trans. Amer. Math. Soc. 226 (1977), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430769
Potential processes
R. V. Chacon.
Trans. Amer. Math. Soc. 226 (1977), 39-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501374
The orderability and suborderability of metrizable spaces
S. Purisch.
Trans. Amer. Math. Soc. 226 (1977), 59-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428296
The periodic points of Morse-Smale endomorphisms of the circle
Louis Block.
Trans. Amer. Math. Soc. 226 (1977), 77-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436220
On Lie algebras of vector fields
Akira Koriyama, Yoshiaki Maeda and Hideki Omori.
Trans. Amer. Math. Soc. 226 (1977), 89-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431196
Three-dimensional manifolds with finitely generated fundamental groups
Robert Messer.
Trans. Amer. Math. Soc. 226 (1977), 119-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436149
A development of contraction mapping principles on Hausdorff uniform spaces
Cheng Ming Lee.
Trans. Amer. Math. Soc. 226 (1977), 147-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428315
The independence ratio and genus of a graph
Michael O. Albertson and Joan P. Hutchinson.
Trans. Amer. Math. Soc. 226 (1977), 161-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437372
Some smooth maps with infinitely many hyperbolic periodic points
John M. Franks.
Trans. Amer. Math. Soc. 226 (1977), 175-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436221
Discrete analytic functions of exponential growth
Doron Zeilberger.
Trans. Amer. Math. Soc. 226 (1977), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432894
Cohomological dimension of a group with respect to finite modules
Juan José Martínez.
Trans. Amer. Math. Soc. 226 (1977), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437654
Hausdorff measure functions in the space of compact subsets of the unit interval
P. R. Goodey.
Trans. Amer. Math. Soc. 226 (1977), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427600
Higher algebraic $K$-theories
D. Anderson, M. Karoubi and J. Wagoner.
Trans. Amer. Math. Soc. 226 (1977), 209-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444743
Second-order differential equations with fractional transition points
F. W. J. Olver.
Trans. Amer. Math. Soc. 226 (1977), 227-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430445
Best possible approximation constants
A. M. Fink.
Trans. Amer. Math. Soc. 226 (1977), 243-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447915
A comparison of various definitions of contractive mappings
B. E. Rhoades.
Trans. Amer. Math. Soc. 226 (1977), 257-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433430
Function fields with isomorphic Galois groups
Robert J. Bond.
Trans. Amer. Math. Soc. 226 (1977), 291-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441926
Linear operators for which $T^{*}T$ and $T+T^{*}$ commute. II
Stephen L. Campbell and Ralph Gellar.
Trans. Amer. Math. Soc. 226 (1977), 305-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435905
A resolvent for an iteration method for nonlinear partial differential equations
J. W. Neuberger.
Trans. Amer. Math. Soc. 226 (1977), 321-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425705
Oscillation and a class of linear delay differential equations
David Lowell Lovelady.
Trans. Amer. Math. Soc. 226 (1977), 345-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430471
Zero-one laws and the minimum of a Markov process
P. W. Millar.
Trans. Amer. Math. Soc. 226 (1977), 365-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433606
Addendum to: “Some polynomials defined by generating relations” (Trans. Amer. Math. Soc. 205 (1975), 360–370)
H. M. Srivastava and R. G. Buschman.
Trans. Amer. Math. Soc. 226 (1977), 393-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430365